Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567864
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jonathan S. Golan and Harold Simmons
Title: Derivatives, nuclei and dimensions on the frame of torsion theories
Additional book information: Pitman Research Notes in Mathematics Series no. 188, Longman Scientific & Technical, Harlow, U.K. (co-published in the United States with John Wiley & Sons Inc., New York), 1988, 120 pp., $44.95. ISBN 0-582-03448-5.

References [Enhancements On Off] (What's this?)

  • F. Borceux and G. M. Kelly, On locales of localizations, J. Pure Appl. Algebra 46 (1987), no. 1, 1–34. MR 894389, DOI 10.1016/0022-4049(87)90040-5
  • Jonathan S. Golan, Localization of noncommutative rings, Pure and Applied Mathematics, No. 30, Marcel Dekker, Inc., New York, 1975. MR 0366961
  • Jonathan S. Golan, Torsion theories, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 29, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1986. MR 880019
  • 4.
    T. J. Hodges, Review of [3], Bull. Amer. Math. Soc. (N.S.) 20 (1989), 148-151.
  • John R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5–32. MR 358725, DOI 10.7146/math.scand.a-11409
  • Peter T. Johnstone, Stone spaces, Cambridge Studies in Advanced Mathematics, vol. 3, Cambridge University Press, Cambridge, 1986. Reprint of the 1982 edition. MR 861951
  • Joachim Lambek, Lectures on rings and modules, 2nd ed., Chelsea Publishing Co., New York, 1976. MR 0419493
  • H. Simmons, A framework for topology, Logic Colloquium ’77 (Proc. Conf., Wrocław, 1977) Studies in Logic and the Foundations of Mathematics, vol. 96, North-Holland, Amsterdam-New York, 1978, pp. 239–251. MR 519819
  • H. Simmons, An algebraic version of Cantor-Bendixson analysis, Categorical aspects of topology and analysis (Ottawa, Ont., 1980) Lecture Notes in Math., vol. 915, Springer, Berlin-New York, 1982, pp. 310–323. MR 659900
  • Harold Simmons, Near-discreteness of modules and spaces as measured by Gabriel and Cantor, J. Pure Appl. Algebra 56 (1989), no. 2, 119–162. MR 979667, DOI 10.1016/0022-4049(89)90141-2
  • J. T. Stafford, On the stable range of right Noetherian rings, Bull. London Math. Soc. 13 (1981), no. 1, 39–41. MR 599638, DOI 10.1112/blms/13.1.39

  • Review Information:

    Reviewer: P. T. Johnstone
    Journal: Bull. Amer. Math. Soc. 23 (1990), 178-182